# SDR JR2R20170914138

- Difficulty date: September 14, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 68,414 hours, 43,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 991185987
- Condition: Corroded
- Location: Bs 1446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY FORMER ON CANTED FRAME CORRODED.  REPAIRED THE FORMER IAW SRM 53-03, FIG 3.
